Lp boundedness for commutators of parabolic Littlewood-Paley operators with rough kernels
Article first published online: 3 MAY 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 284, Issue 8-9, pages 973–986, June 2011
How to Cite
Chen, D. and Lu, S. (2011), Lp boundedness for commutators of parabolic Littlewood-Paley operators with rough kernels. Math. Nachr., 284: 973–986. doi: 10.1002/mana.200810139
- Issue published online: 24 MAY 2011
- Article first published online: 3 MAY 2011
- Manuscript Accepted: 24 OCT 2009
- Manuscript Revised: 16 OCT 2009
- Manuscript Received: 13 SEP 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!